It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mel on March 27, 2000 at 15:28:35:

In Reply to: Re: Fioricet Addiction: Withdrawal symptoms posted by Mike on March 18, 2000 at 21:39:39:

Actually I made an error in my message, I take and am prescribed a maximum of 8 Phrenilin a day (only during my periods if I get bad migraines) but generally I just take 2 in the am and 2 in the afternoon. My main point was that everbody is different, what works for me may not work for someone else. I just wanted to support Lynn by saying her "body" is hooked because she gets rebound headaches (from the sounds of her message), and yes of course seek alternative treatments, (as I did) and not to be discouraged when doctors lower the dosage of Firocet. My doctor did too and it took him getting to know me over the course of a year and trying different meds before we both decided the Phrenilin (same as Firocet) worked best for ME. That's all I was saying or trying to say. If you, Mike, have found a treatment that works for you I would love to hear it as I am always open to new ideas as how to prevent the migraines. That's why I get on this board as I would love to not take any meds at all....
: : Mel
: : : Is anyone else hooked on fioricet? I have taken fioricet for about 20 years in various doses for migraine headaches. About 8 years ago, one doctor had me on 120 per month (4 a day) which worked great for me. When he retired, my new doc reduced me to 50 per month. That was 7 years ago. Now she is suddenly reducing me off. 10 less per month until I get down to only 12 per month. I don't feel this is enough for me, as I really need 1 to start my day as a preventative for migraine, then take more if I get a headache. After the first month of reducing to 40, I noticed my left hand aches (and sometimes burns)and my fingers would somtimes 'draw up'. Also that hand is a little weak and gets cold easily. Not to mention the weird feeling in my head. Thanks for listening.. Just wandered if anyone else suffered from fioricet withdrawal. If so, what did you experience?
: : : Thanx
: Lynn: Take your pick of advice. Mel takes up to 16 firocet a day and I have been drug free for 90 days. Ultimately you have to decide. It's your life. Good luck


Follow Ups

All times are GMT -7. The time now is 08:33 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!